@Cardinal 283- I began to worry after your comment about spontaneous combustion so I checked the MSDS Vulcem 116 and found that spontaneous combustion is not listed as a known side effect. Thank goodness. I will continue using it but will refrain from eating, snorting, and using it as sunscreen. This is from section 2 of the Vulcem 116 MSDS:
"SECTION 2 - HAZARDS IDENTIFICATION
Gray. Non-sag gunnable paste. May cause slight irritation to the respiratory system. May cause nausea,
headaches, and dizziness. May cause drowsiness, weakness, and fatigue. May cause allergic respiratory
sensitization. Leave area to breathe fresh air. Avoid further overexposure. If symptoms persist, get medical
attention. Move to fresh air. If required, artificial respiration or administration of oxygen can be performed by
Acute Potential Health Effects/ Routes of Entry
Inhalation : May cause slight irritation to the respiratory system. May cause nausea, headaches, and
dizziness. May cause drowsiness, weakness, and fatigue. May cause allergic respiratory
Eyes : Direct contact may cause mild irritation.
Ingestion : May cause gastrointestinal irritation, nausea, and vomiting.
Skin : May cause sensitization resulting in irritation, itching and redness.
Aggravated Medical Conditions
Pre-existing eye, skin and respiratory disorders may be aggravated by exposure.
Chronic Health Effects
Overexposure may cause dermatitis, asthma, skin and respiratory sensitization and decreased lung function.
Prolonged or repeated contact/exposure to aromatic petroleum distillates may cause defatting, drying, and
irritation of the skin, dermatitis, and central nervous system (CNS) effects. Inhalation of crystalline silica (quartz)
can cause cancer based on animal data, and IARC concludes sufficient evidence in humans (Group 1).
Prolonged and repeated overexposure to free crystalline silica dust above the TLV level may cause scarring of
the lungs with cough and shortness of breath. A delayed lung injury, silicosis may result from breathing free
silica. Diphenylmethane diisocyanate (methylene bisphenyl isocyanate) caused an increased incidence of lung
tumors in experimental animals following long term inhalation at concentrations in excess of 100 times the
exposure limit. Fillers are encapsulated and not expected to be released from product under normal conditions
Target Organs: Skin, Eye, Ingestion, Lung"